# SDR 2021FA0000249

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: General aviation
- Aircraft: N177NC
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0164
- Aircraft time: 4,196 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN17425A
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP. GEAR CHECK, COULD NOT ADJUST NOSE GEAR DOWN LOCK SPRING TENSION TO W/IN LIMITS.  REMOVED DOWN LOCK CAM AND FOUND BOLT BENT.  PHOTO WILL BE PROVIDED.  IMPROPER DOWN LOCK TENSION COULD RESULT IN A NOSE GEAR FAILURE (COLLAPSE).   CESSNA IPC P700-12, FIG. 27, ITEM 33.
